Bulletin of the American Mathematical Society

Review: J. Donald Monk, Mathematical logic

Martin Davis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 83, Number 5 (1977), 1007-1011.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183539465

Citation

Davis, Martin. Review: J. Donald Monk, Mathematical logic . Bull. Amer. Math. Soc. 83 (1977), no. 5, 1007--1011. http://projecteuclid.org/euclid.bams/1183539465.


Export citation